Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sudden loss of voice, later tickling in throat, mucus in cough, extreme exhaustion. Any ideas?

I started losing my voice all of a sudden on Friday. I had no other symptoms, no runny nose, no sore throat and no cough. Saturday night I started getting a tickle cough in my throat making it hard to breath without coughing. Occasionally I d cough up mucus . Now, Monday night, my cough has progressed, my voice is still rough sounding and I m still extremely exhausted and tired. Any idea what it could be? Usually if I get laryngitis , I usually have another symptom like post nasal drip .... this time I don t.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
post nasal drip and reflux oesophagitis are reasons of it
thechronic cases of post nasal drip and reflux oesophagitis behave like this
better get investigated and get permanent rx
for time i prescribecap omez 20 mgm empty stomach
tab metrogyl 200 mgm bd
tab montair fx bd
omez 20 mgm empty stomach
syp mucaine gel 2 tsf tds
voice rest
the time taken to recover voice is approximately 2 week

Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor